# SDR IXXA2022051801

- Difficulty date: March 9, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 146T324825
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WASTE VALVE BOX, FROM STA 1567 TO STA 1575
